Bifurcations of an epidemic model with non-linear incidence and infection-dependent removal rate

Download
  1. Get@NRC: Bifurcations of an epidemic model with non-linear incidence and infection-dependent removal rate (Opens in a new window)
AuthorSearch for: ; Search for:
TypeArticle
Journal titleMathematical Medicine and Biology
Volume23
Issue3
Pages231254; # of pages: 24
Publication date
AffiliationNational Research Council Canada; NRC Institute for Biodiagnostics
Peer reviewedNo
NRC number2272
NPARC number9742487
Export citationExport as RIS
Report a correctionReport a correction
Record identifier0e377264-19ae-41c5-b37d-6c2171e5ef64
Record created2009-07-17
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)